# SDR AALA20020540

- Difficulty date: April 15, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Damaged
- Location: Fs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN BELTFRAME STATION 1250 ABOVE LONGERON 28R.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER FILLER PLATE PER SRM 53-03.  (M)
